# SDR JGVR20250521001

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 15,385 hours, 10,260 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE CORRODED UPPER RUDDER SUPPORT UPPER BRACKET, RECEIVED FABRICATED NEW BRACKET PART NUMBER AQRD-6931050-64 AND INSTALLED PER TEXTRON 680 SRM 51-40-03 AND AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ENGINEERING REPAIR ORDER AND NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
